# SDR AALA20150916001

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A CEILING EMER LIGHT CONNECTOR D06025P, WIRE FOUND BROKEN.  CONNECTOR SOCKET RE-TERMINATED & EMER LIGHT OPERATIONAL TEST NORMAL SWPM 20-61-28.
